Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Correction of The Kellogg property and boundary regularity for p-harmonic functions with respect to the Mazurkiewicz boundary and other compactifications
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-9677-8321
2019 (English)In: Complex Variables and Elliptic Equations, ISSN 1747-6933, E-ISSN 1747-6941, Vol. 64, no 10, p. 1756-1757Article in journal (Refereed) Published
Abstract [en]

We fill in a gap in the proofs of Theorems 1.1-1.4 in The Kellogg property and boundary regularity for p-harmonic functions with respect to the Mazurkiewicz boundary and other compactifications, to appear in Complex Var. Elliptic Equ., doi:10.1080/17476933.2017.1410799.

Place, publisher, year, edition, pages
TAYLOR & FRANCIS LTD , 2019. Vol. 64, no 10, p. 1756-1757
Keywords [en]
Boundary regularity; Mazurkiewicz boundary; split nicely
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-159228DOI: 10.1080/17476933.2018.1551890ISI: 000475442500009OAI: oai:DiVA.org:liu-159228DiVA, id: diva2:1341864
Note

Funding Agencies|Swedish Research Council [2016-03424]

Available from: 2019-08-12 Created: 2019-08-12 Last updated: 2019-11-15

Open Access in DiVA

fulltext(731 kB)7 downloads
File information
File name FULLTEXT01.pdfFile size 731 kBChecksum SHA-512
615878252be33a132b2844c432e4a69f56abd60831916fe6233f324ffb8355609f39d5167acf41341b53715de8c621f30712b2e06bada6eebb27b044b32dc31b
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Björn, Anders
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Complex Variables and Elliptic Equations
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 7 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf